Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering from epididymitis on both testicles. On Doxycycline Hyclate and antibiotics.

I have epididymitis on both testicles, and smoking marijuana greatly intensifies the pain. Am I setting back the healing process? Just a side note, I initially had the epididymitis on one testicle a few weeks ago, but then took antibiotics to clear it up. It returned to both testes just under a week ago. I ve been on Doxycycline Hyclate for 2 days with minor relief.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  331
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have developed Bilateral Epididymitis
You had epididymitis on one side and you have taken aantiiotics for the same.

Epididymitis takes long time (4-6 weeks) to recover and ihat is the reason the infection has spread to opposite side.

Take antibiotics like Doxycycline along wih anti inflammatory medicine like Diclofenac and serripeptidase twice daily for a month
it should get cured.
Answered: Thu, 28 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor